# SDR SIMA20150407012

- Difficulty date: April 7, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522101003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH OVERSIZED & ELONGATED HOLES AT FRAME 22 STRINGER 13 RT - 14 RT & ONE EACH JUST FWD OF FRAME 22 AT STRINGER 16 RT.  REPAIRED TWO EACH OVERSIZED & ELONGATED HOLES IAW ERS-EM-53MR-1208.
